MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; PROSTHESIS, SHOULDER
Model Number 113032
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 115738, 648840, compr nano hmrl pps 38mm 118001, 775140, versa-dial/comp ti std taper 113954, 720760, md hybrid glenoid base 4mm pt-113950, 162240, pt hybrid glen post regenerex unknown unknown palacos cement.Report source foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 01497 0001825034 - 2021 - 01498 0001825034 - 2021 - 01500 0001825034 - 2021 - 01501.
 
Event or Problem Description
It was reported that an initial left total shoulder arthroplasty was performed.At the 5-year visit, the patient reported moderate pain, instability, impingement, and loss of range of motion.Glenoid component migration was noted on the x-ray.The patient has been referred for an orthopedic consult but has not yet had any intervention.The outcome is pending.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.Medical records were received and reviewed.The patient's post-operative visits reported pain and instability.The patient's most recent x-rays showed possible loosening of the glenoid component with inferior migration over a five-year period.The humeral component was intact.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VERSA-DIAL 42X18X46 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11835670
Report Number0001825034-2021-01499
Device Sequence Number4229817
Product Code HSD
UDI-Device Identifier00880304212206
UDI-Public(01)00880304212206(17)260215(10)038270
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number113032
Device Catalogue Number113032
Device Lot Number038270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight111